Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :37 Issue : 1 2010      Add To Cart                                                                    Download

Ricci curvature of slant submanifolds in (k,µ)-contact space forms

Auther : S.S. SHUKLA* AND SANJAY KUMAR TIWARI**

*Department of Mathematics, University of Allahabad, Allahabad-211002, India

E-mail: ssshukla_au@rediffmail.com*and sanjaitiwarikt@rediffmail.com**

 

ABSTRACT

 

B.Y. Chen (1999) established a clear relationship involving intrinsic invariants, namely the sectional curvature and the scalar curvature and the main extrinsic invariants, namely the squared mean curvature for a submanifold in real space form with arbitrary co-dimension.

 

In this article, we establish inequalities between the Ricci curvature and the squared mean curvature, and also between the s-Ricci curvature and the scalar curvature for a slant, semi-slant and bi-slant submanifolds in (k,\mu )-contact space forms.

 

Mathematics Subject Classification (2000). 53C40.

 

Key words and phrases. Mean curvature, sectional curvature, scalar curvature, s-Ricci curvature, slant submanifold, semi-slant submanifold, bi-slant submanifold, (k,\mu )-contact space form.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55197

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law